# SDR ZIAA98009

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

YIP - NR 3 ENGINE FIRE WARNING INDICATION.  PERFORMED EMERGENCY PROCEDURES PER AFM.  INSPECTED ENGINE AND TAILPIPE AREA, NO INDICATION OF FIRE NOTED.  REPLACED NR 3 FIRE DETECTION CONTROL UNIT.  OPERATIONAL CHECK GOOD ON GROUND RUN.  (X)
